We report on a patient with a long-standing history of recurrent oral aphthosis and pseudofolliculitis, diagnosed with Behçet's disease (BD), previously treated with high-dose prednisone, colchicine, cyclosporine, cyclophosphamide and methotrexate, all of which were partially effective. Treatment with the chimeric mouse-human anti-tumour necrosis factor (TNF)-α monoclonal antibody infliximab brought about the resolution of mucocutaneous lesions for a period of 6 years. After an oral and articular BD relapse, the anti-interleukin-6 agent tocilizumab was started in association with high-dose prednisone. Unexpectedly, the patient experienced a paradoxical mucocutaneous flare following tocilizumab administration, which worsened after the second infusion. Tocilizumab was then discontinued, and total recovery was achieved after the patient was started on the fully human anti-TNF-α monoclonal antibody golimumab in association with colchicine and methylprednisolone.
Scheda prodotto non validato
Scheda prodotto in fase di analisi da parte dello staff di validazione
|Titolo:||Paradoxical mucocutaneous flare in a case of Behçet's disease treated with tocilizumab|
|Citazione:||Cantarini, L., Lopalco, G., Vitale, A., Coladonato, L., Rigante, D., Lucherini, O.M., et al. (2014). Paradoxical mucocutaneous flare in a case of Behçet's disease treated with tocilizumab. CLINICAL RHEUMATOLOGY, 34(6), 1141-1143.|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: